Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Decieved by the IUD
    avatar
    An_250918 posted:
    I just had my paragard removed last week after 3 and half years. I literally thought for 3 of them I was dying. I had started preparing my kids for the worst, which was traumatizing for them. I had body pains as if I had a stroke on the entire left side of my body, my legs would go out without notice and I would buckle down to the floor, I would have sharp pains throughout my arms and legs and could no longer pick up my babies or raise my arms above my head because of pain. I developed hypertension, went the two ER for stroke symptoms many times, even to fainting, something I never had in my life, I was put on muscle relaxers and heart medications that made the symptoms worse, had ultrasounds, x-rays, an MRI and a CAT scan to find the source of my misery with no avail. I asked every doctor about the IUD and was basically told that was not the problem, they recommended neurologists and thyroid testing. I went to the ER to stop the consistent bleeding that lasts at least two weeks at a time and leaks through clothes, bed sheets because it was so heavy, I had headaches, insomnia, hair loss abdominal pains mood swings. The worst thing is that I didn't know I had a Paragard until it was taken out. I have severe allergies and would have never knowingly put anything copper in my body, I can't even wear jewelry, eat fish, take penicillin, and use latex, soaps, and perfumes eat anything with acid or wear anything other than cotton clothing without having an allergic reaction. I have every form of Dermatitis, vitilago, and asthma. Why would a doctor give someone something so dangerous to a person with so many medical issues I don't understand? But it was pushed on me; I never asked for the device, I was told it was safe. I thought it was a Mirena because that's the information I was given at the time of my appointment after being told my insurance denied an essure birth control method which I originally requested. I am still having effects of the device. I still cannot sleep and having constant cramps and bleeding. I still have pain on the left side of my body, however they are slightly less severe that when the device was inside of me. I must have a cyst removed in my vaginal area and have a lump forming on my left side. I also just had a large lymphoma removed in January. I am not sure what effects come directly from the copper, but I am more than positive it is at least 90%. Before this I was an active person, I played with my six kids daily, afterwards I felt like I was a 75 year old that had aged terribly. I hope someone will take my case because I am definitely filling one against the manufactures or the doctors, whichever is more feasible. I feel they are both to blame I wasn't told either way of the risks and could have left behind six beautiful children if I had never seen a commercial for defective IUD's and started researching the side effects.
    Reply


    Helpful Tips

    wallgreens lol seriously
    I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website